# SDR SWAA022176

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 32,003 hours, 29,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT BS 294, WL 209 AND RBL 60.  REPAIRED FRAME PER SRM.
